# SDR ABXA00035

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Part number: KR3E6
- Condition: Broken
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW (EMERG EXIT) LATCH PIN WAS FOUND BROKEN DURING PREFLIGHT.  REPLACED LOWER FORWARD LINKAGE ROD IAW DC8 MM 56-10-3, OPS CHECKED GOOD.
